# SDR DXTA200501083

- Difficulty date: November 13, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 3,238 hours, 1,989 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE COULD NOT BE MOVED TO THE UP POSITION AFTER TAKEOFF.  CHECKED NLG STRUT SERVICING.  FOUND NO PRESSURE IN LOWER BARREL.  SERVICED STRUT, OPERATIONAL CHECK NORMAL.  MAINT PERFORMED IAW THE CESSNA 750 M/M CHAPTER 12-10-38.
